# SDR FDEA201203271138

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN FOUND CORRODED AT REFUEL FILL PORT AFTER ADAPTOR REMOVAL.  REPAIR CARRIED OUT IAW EA F-5730-158161 PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
